Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3334
Title: A Criterion for the Stochasticity of Matrices with Specified Order Relations
Authors: Bortolussi, Luca
Sgarro, Andrea
Keywords: Stochastic MatricesLinear ProgrammingSeparating Hyperplanes
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Source: Luca Bortolussi, Andrea Sgarro, "A Criterion for the Stochasticity of Matrices with Specified Order Relations", in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 40 (2008), pp. 55-64.
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
Abstract: 
We tackle the following problem: can one replace
a real matrix by a stochastic matrix without altering the order relations between entries? We state a general criterion and a convenient necessary condition. The motivation for this work resides in applications to DNA word design.
Description: 
pp. 55-64
Type: Article
URI: http://hdl.handle.net/10077/3334
ISSN: 00494704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:
File Description SizeFormat
04Bortolussi_Sgarro.pdf127.21 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,115
checked on Jul 6, 2022

Download(s) 50

667
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.